ON A TYPE OF a-COSYMPLECTIC MANIFOLDS

Yükleniyor...
Küçük Resim

Tarih

2019

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Erişim Hakkı

info:eu-repo/semantics/openAccess

Özet

Abstract: The ob ject of this paper is to study a-cosymplectic manifoldsadmitting a W2-curvature tensor.

Açıklama

Anahtar Kelimeler

Kaynak

Communications Faculty of Sciences University of Ankara Series A1: Mathematics and Statistics

WoS Q Değeri

N/A

Scopus Q Değeri

Cilt

68

Sayı

1

Künye

BEYENDİ S,AYAR G,AKTAN N (2019). ON A TYPE OF a-COSYMPLECTIC MANIFOLDS. Communications Faculty of Sciences University of Ankara Series A1: Mathematics and Statistics, 68(1), 852 - 861. Doi: 10.31801/cfsuasmas.482772